# SDR AALA202111269125

- Difficulty date: November 25, 2021
- Submitted: November 27, 2021
- Operation: Air carrier
- Aircraft: N355PU
- Make and model: Boeing 737*
- Aircraft serial: 33348
- Aircraft time: 11,337 hours, 4,804 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CABIN ENTRY DOOR SLIDE ARMED INDICATOR NOT SECURE. INSTALLED NEW LOWER FASTENER IAW IPC 52-13-04, OPS CHECK GOOD.
